# SDR 05FDEA00449

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULK PIT UNDER FLOOR STG 53R FROM 1 INCH FWD OF 66 TO FR 67 HAS CORROSION EXTENDING UNDER SHEAR TIE AT FR 66 AND EXTENDING UNDER FASTENERS IN SEVERAL AREAS.  REMOVED CORROSION, CHECK LIMITS MAT'L LOSS EXCEEDED LIMITS IAW A310-200 SRM 53-10-00 FIG 104.   REMOVED CORROSION STG SECTION AND FAB REPAIR IAW A310-200 SRM 53-10-14 AND INSTALLED IAW A310-200 SRM 51-40-21.
